# SDR UHLA2013031400074

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 22,566 hours, 14,049 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ace
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DID NOT EXTEND ON APPROACH.  CREW DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  FERRIED TO IND.  REMOVED AND REINSTALLED SF-ACE NR 1 IAW AMM 27-53-02.  PERFORMED ELECTRICAL RIG AND SYSTEM OPS TEST IAW AMM 27-50-00.  OPS CHECK GOOD.
